Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences

Archive of Issues

Total articles in the database: 1774
In Russian (): 975
In English (J. Appl. Math. Mech.): 799

Volume: 72 • Issue: 2 • Year: 2008 • Total articles: 15<< Previous issue | Next issue >>
Table of Contents
FELIKS LEONIDOVICH CHERNOUSKO (On his 70th birthday)
103-115
The optimal periodic motions of a two-mass system in a resistant medium
F.L. Chernousko
116-125
Optimal control of the rectilinear motion of a rigid body on a rough plane by means of the motion of two internal masses
N.N. Bolotnik and T.Yu. Figurina
126-135
The time-optimal transfer of a perturbed dynamical object to a given position
L.D. Akulenko
136-143
Non-singular locally optimal ellipsoidal approximation of the estimate of the states of linear systems
A.M. Shmatkov
144-151
The stability of a specific class of mechanical systems
V.I. Kalenova, V.M. Morozov and P.M. Sobolevskii
152-158
Stabilization of the equilibria of dynamical systems
A.P. Blinov
159-163
The construction of Lyapunov functions with sign-definite derivative for systems satisfying the Barbashin-Krasovskii theorem
A.M. Kovalev
164-168
Novel integrable cases in the dynamics of a body interacting with a medium taking into account dependence of the moment of the resistance force on the angular velocity
M.V. Shamolin
169-179
Rational solutions of fifth-order evolutionary equations for describing waves on water
Yu.Yu. Bagderina
180-191
Localization of eigenforms and limit transformations in problems of the stability of rectangular plates
N.V. Banichuk and A.A. Barsuk
192-196
A general method for constructing Timoshenko-type theories
Ye.M. Zveryayev and G.I. Makarov
197-207
The axisymmetric contact problem for an elastic layer loaded with a deformable cover plate
V.M. Aleksandrov, V.K. Antonov and V.Yu. Salamatova
208-213
The contact problem for hollow and solid cylinders with stress-free faces
N.A. Bazarenko
214-225
Modelling of the deformation processes and the localization of plastic deformations in the torsion-tension of solids of revolution
V.G. Bazhenov, S.V. Zefirov, L.N. Kramarev and Ye.V. Pavlenkova
226-232
Volume: 72 • Issue: 2 • Year: 2008 • Total articles: 15<< Previous issue | Next issue >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100